# SDR COMA2012011050003

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 35,481 hours, 31,739 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM ATL TO TYS RECEIVED NWS INOP CAUTION MSG, WOULD NOT RESET.  EMERGENCY DECLARED, A/C LANDED SAFELY IN TYS.  AFTER LANDING RESET NWS OPS CHECK GOOD DURING TAXI IN.  PERFORMED OPS TEST OF NWS PER AMM.  NO FURTHER DEFECTS.
